# SDR FXGA202211172230

- Difficulty date: November 17, 2022
- Submitted: March 3, 2023
- Operation: Air carrier
- Aircraft: N967CE
- Make and model: Doug MD 83
- Aircraft serial: 49855
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN GOUGED AT F/STA 463, STR 21L.  TO REPAIR A DEEP GOUGE ON FUSELAGE SKIN. PERFORM SKIN REPAIR PER AEI EO 20455.
